# SDR DALA2023021301116

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 73,240 hours, 27,633 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 1L DOOR IS DIFFICULT TO DISARM. ALSO SLIDE LIGHT DOES NOT ILLUMINATE WHEN ARMED. CONTINUED IN SERVICE PER TOPP 40-40-05. CORRECTIVE ACTION: INFO NOTED.
